Alert archive / Mississippi / River Flood Warnings in 2011
River Flood Warning 52, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 24, 2011, 8:05 AM CDT for Neshoba County, Mississippi. It took effect at Apr 24, 2011, 8:57 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2011, 8:05 AM CDT (13:05 UTC)
- In effect from
- Apr 24, 2011, 8:57 AM CDT
- Expired
- Apr 24, 2011, 9:14 PM CDT
- In force
- 12 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
County Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 97 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pearl River near Philadelphia/at Burnside (PLAM6).
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02481880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
785
WGUS44 KJAN 241305
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
805 AM CDT SUN APR 24 2011
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-251905-
/O.NEW.KJAN.FL.W.0052.110424T1357Z-110426T1800Z/
/PLAM6.1.ER.110424T1357Z.110425T0000Z.110426T0300Z.NO/
805 AM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* UNTIL TUESDAY AFTERNOON.
* AT 7:45 AM SUNDAY THE STAGE WAS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING
AND WILL CONTINUE TO RISE TO NEAR 13.3 FEET AFTER MIDNIGHT
TONIGHT. THE RIVER IS CURRENTLY FORECAST TO FALL BELOW FLOOD
STAGE BY LATE TOMORROW EVENING .
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 13.0 SUN 08 AM 13.3 12.9 12.5 13.3 MON 01 AM
$$2 follow-up statements
911
WGUS84 KJAN 250210
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
910 PM CDT SUN APR 24 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-250240-
/O.CAN.KJAN.FL.W.0052.000000T0000Z-110426T1800Z/
/PLAM6.1.ER.110424T1430Z.110424T2100Z.110425T0115Z.NO/
910 PM CDT SUN APR 24 2011
THE FLOOD WARNING IS CANCELLED FOR
THE PEARL RIVER ABOVE PHILADELPHIA.
* AT 8:45 PM SUNDAY THE STAGE WAS 13.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 8:15 PM SUNDAY.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER HAS CRESTED IS WILL FALL VERY SLOWLY TO
12.3 FEET BY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 13.0 SUN 09 PM 12.3 11.8 11.2 CRESTED
$$893
WGUS84 KJAN 250214
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
914 PM CDT SUN APR 24 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-250240-
/O.CAN.KJAN.FL.W.0052.000000T0000Z-110426T1800Z/
/PLAM6.1.ER.110424T1430Z.110424T2100Z.110425T0115Z.NO/
914 PM CDT SUN APR 24 2011
THE FLOOD WARNING IS CANCELLED FOR
THE PEARL RIVER ABOVE PHILADELPHIA.
* AT 8:45 PM SUNDAY THE STAGE WAS 13.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 8:15 PM SUNDAY.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER HAS CRESTED IS WILL FALL VERY SLOWLY TO
12.3 FEET BY TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 13.0 SUN 09 PM 12.8 12.3 11.8 CRESTED
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 24, 5:21 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 24, 5:21 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 521 AM CDT SUN APR 24 2011 .SHORT TERM...TODAY THROUGH MONDAY NIGHT. LITTLE ACTIVITY IS EXPECTED OVER THE CWA TODAY THROUGH EARLY MONDAY. THE NAM SHOWS A DISTURBANCE MOVING NORTH ACROSS MISSISSIPPI MONDAY EVENING AND THE LOCAL WRF SHOWS CONVECTION DEVELOPING...GENERALLY ALONG 55 AND MOVING NORTH FOR A FEW HOURS. INCREASED POPS TO NEAR 15 PERCENT FROM 18-6Z...BUT LEFT MENTION OF THUNDERSTORMS OUT OF THE FORECAST FOR NOW. A TIGHT GRADIENT WILL LEAD TO GUSTY SOUTHERLY WINDS THIS AFTERNOON. CLOUDS MAY KEEP TEMPERATURES FROM BREAKING ANY RECORDS THIS AFTERNOON... HIGHS SHOULD REACH THE MID 80S IN MOST LOCATIONS. DO NOT ANTICIPATE WINDS BEING STRONG ENOUGH TO WARRANT A WIND ADVISORY THIS AFTERNOON. GUSTY WINDS WILL BE LIKELY ACROSS THE AREA...ESPECIALLY THE NORTHWEST MONDAY THROUGH WEDNESDAY. A WIND ADVISORY MAY BE NEEDED TUESDAY AND WEDNESDAY. SEVERAL LOW PRESSURE SYSTEMS WERE EXPECTED TO TRACK ALONG THE STALLED BOUNDARY DRAPED ACROSS THE CENTER OF THE COUNTRY OVER THE NEXT FEW DAYS. MUCH OF THE ACTIVITY WILL REMAIN OUT OF THE AREA UNTIL MONDAY NIGHT. AN UPPER TROUGH SWINGS THROUGH THE PLAINS STATES AND PUSHES THE SYSTEM NORTH AND EAST MONDAY EVENING. THE SURFACE FEATURE DEEPENS AS IT PASSES...PULLING THE BOUNDARY AND PLENTY OF GULF MOISTURE TO THE NORTHEAST. THE CWA REMAINS IN THE WARM SECTOR...SO AFTERNOON HEATING AND MOISTURE WILL MAKE THE AFTERNOON AND EARLY EVENING RIPE FOR THUNDERSTORM DEVELOPMENT. THERE MAY BE SOME THUNDERSTORM ACTIVITY IN THE WEST LATE MONDAY AFTERNOON...BUT MUCH OF THE ACTIVITY WILL MOVE IN AFTER 00Z. SOUNDINGS SHOW INCREASING WINDS IN THE EVENING...WITH SPEEDS AROUND 50KTS AT 850 AND ABOUT 30KTS OF LOW LEVEL SPEED SHEAR. THERE WAS ALSO PLENTY OF ELEVATED INSTABILITY. LAPSE RATES WERE NOT VERY STEEP AND LCL HEIGHTS WERE RELATIVELY HIGH...SO DAMAGING WINDS MAY BE THE PRIMARY CONCERN WITH STRONG TO SEVERE STORMS MONDAY EVENING. CLOUDS AND WINDS WILL KEEP TEMPERATURES UP...SO MID TO UPPER 60S FOR THE LOWS WERE GOOD AND MID TO LOWER 80S FOR HIGHS WERE ALSO GOOD. .LONG TERM...A DEEP SURFACE LOW TRACKS WELL N OF THE AREA WITH THE SRN FRINGES OF THE ASSOCIATED SURFACE TROUGH POSSIBLY BRUSHING THROUGH NWRN ZONES TUESDAY MORNING. A WARM FRONTAL TYPE SURFACE TROUGH PIVOTS INTO WRN ZONES LATE TUESDAY AS A DEEPENING SURFACE LOW DIGS INTO TX. THE AIR MASS IS FORECAST TO DESTABILIZE SIGNIFICANTLY DURING THE DAY WITH CAPE VALUES WELL ABOVE 2000 ACROSS MOST OF THE REGION...THE HIGHEST VALUES FORECAST OVER WRN AREAS AND ZONES N OF I-20. A WAVE AT 850 MB PIVOTS ACROSS NWRN ZONES TUESDAY AFTERNOON AND EVENING...INCREASING THE LOW LEVEL JET ACROSS THAT AREA. CONFIDENCE IN STRONG TO SEVERE CONVECTION IS REDUCED SOMEWHAT BY WARMING TEMPERATURES AT MID LEVELS IN SWLY FLOW/WARM ADVECTION AHEAD OF THE DIGGING TROUGH UPSTREAM. MODELS GENERALLY AGREE IN MAINTAINING A CERTAIN AMOUNT OF CIN ACROSS WRN ZONES LATER IN THE DAY WITH DECENT CAPPING INDICATED IN FORECAST SOUNDINGS TUESDAY AFTERNOON INTO THE EARLY EVENING. EXPECT AFTERNOON HEATING TO HELP WITH LIFT DURING THE DAY AND SCATTERED POPS ADVERTISED BY MAV MOS LOOK ON TRACK FOR NOW. WITH DEEP LAYER SHEAR 30-35KTS MOST AREAS...40-45KTS IN THE NW...AND AN UNSTABLE AIR MASS THE POTENTIAL FOR SEVERE STORMS CONTINUES FOR TUESDAY...ESPECIALLY FOR NRN ZONES. PERIODS OF HEAVIER RAINFALL WILL BE POSSIBLE IN CONVECTION TUESDAY...THE NAM HITTING PRECIPITABLE WATER VALUES THE HARDEST WITH VALUES ABOVE 1.5 INCHES OVER MANY AREAS. THE TROUGH LIFTS N OF THE FORECAST AREA TUESDAY NIGHT AHEAD OF THE SURFACE LOW THAT LIFTS INTO AR EARLY WEDNESDAY MORNING. THE APPROACH OF THE LOW SYSTEM RESULTS IN INTENSIFYING WIND FIELDS ACROSS THE ARKLAMISS...THE ASSOCIATED COLD FRONT LIFTING ACROSS THE ARKLAMISS DURING THE DAY WEDNESDAY INTO WEDNESDAY EVENING. MODELS DIFFER ON COLD FRONTAL TIMING WEDNESDAY BUT AGREE ON THE FORCING AND INTENSIFICATION OF WIND FIELDS OVER THE AREA. INCREASED MIN TEMPS FOR TUESDAY NIGHT IN CONSIDERATION OF INCREASING WINDS AND INCREASING WARM ADVECTION. A DEEP LOW PIVOTS INTO THE REGION WEDNESDAY. THE POWERFUL UPPER JET PUNCHES INTO THE AREA AND DEEP LAYER SHEAR VALUES EXCEED 50 KTS OVER MUCH OF THE AREA...FORECAST ABOVE 60S KTS OVER THE DELTA REGION. VERY INTENSE LOW LEVEL HELICITY/SHEAR FIELDS DEVELOP AND A STRONG LOW LEVEL JET FORMS AS THE 850 MB LOW DIGS INTO THE ARKLATEX REGION. THE GFS/EURO/NAM ALL AGREE THAT THE 850 MB JET WILL EXCEED 60S KTS N AND W OF THE NATCHEZ TRACE BY SUNRISE WEDNESDAY. CAPE VALUES INCREASE TO AROUND 2000 DURING THE DAY AND CIN IS FORECAST TO DIMINISH BY THE AFTERNOON WITH COOLING 700 MB TEMPS AS THE TROUGH PIVOTS IN. OF INTEREST HOWEVER IS MODEL AGREEMENT THAT 700 MB TEMPS WILL REMAIN WARMER IN THE SOUTH WITH 10 DEGREE READINGS PAINTED OVER SOUTH MS 00Z THURSDAY. ALTHOUGH THE HIGHEST POTENTIAL FOR SEVERE STORMS IS INDICATED OVER CENTRAL AND IN PARTICULAR NRN AREAS...INTENSE WIND FIELDS AND A DESTABILIZING AIR MASS WILL MAINTAIN THE CHANCE OF STRONG TO SEVERE STORMS ACROSS SRN ZONES. THE RISK FOR HEAVY RAINFALL WILL CONTINUE FOR STORMS WITH THIS SYSTEM. THE GFS PAINTS A SWATH OF PRECIPITABLE WATER VALUES ABOVE 1.5 INCHES ACROSS THE AREA DURING THE DAY WEDNESDAY. SCT MOS POPS ADVERTISED FOR WEDNESDAY LOOKED TOO LOW AND WERE INCREASED TO MATCH THE PREVIOUSLY FORECAST HIGHER RAIN CHANCES. LOW LEVEL RIDGING BUILDS INTO THE AREA THURSDAY/THURSDAY NIGHT IN THE WAKE OF THE UPPER TROUGH. THE SRN FRINGES OF A WAVE MOVE THROUGH THURSDAY NIGHT BUT THE AIR MASS REMAINS DRY AND MOS SLIGHT CHANCE POPS WERE CUT. FLAT UPPER RIDGING DEVELOPS FRIDAY AND LIGHT SLY FLOW DEVELOPS AT LOWER LEVELS AS SURFACE RIDGING SLIPS EWD. CUT MAV SLIGHT CHANCE POPS FOR FRIDAY NIGHT BUT LOW END MOS POPS WERE KEPT IN PLACE ACROSS MOST OF THE AREA FOR SATURDAY FOR NOW AS A WEAK SURFACE TROUGH APPROACHES. && .AVIATION...STRATUS AND FOG WILL BE AN ISSUE AT HBG/MEI AND MAYBE JACKSON THROUGH MID MORNING. LOW CLOUDS HAVE BEEN SLOW TO SPREAD ACROSS THE REST OF THE REGION.EXPECTING MOST LOCATIONS TO FALL TO 2500FT OR LOWER THIS MORNING AND REMAIN THROUGH 15/16Z. CLOUDS SHOULD BE SCATTERED FOR MUCH OF THE DAY...WITH STRATUS RETURNING SUNDAY NIGHT AT ALL LOCATIONS. MAY ADD VCTS FOR THIS EVENING ALSO...THERE ARE SOME SMALL CHANCES FOR THUNDERSTORMS THIS EVENING...MAY ADD VCTS TO JAN/GWO FROM 00-3Z. WINDS WILL ALSO BE A CONCERN WITH VALUES NEAR 15KTS WITH GUSTS UP TO 22KTS AT MOST LOCATIONS. GUSTY WINDS ARE LIKELY AGAIN MONDAY...WITH VALUES AROUND 20KTS WITH GUSTS UP TO 30 KTS. && .HYDROLOGY...FLOODING IS FORECAST ALONG THE MISSISSIPPI RIVER STARTING THE FIRST WEEK OF MAY...WITH CRESTS AT MAJOR FLOOD BETWEEN MAY 12TH AND MAY 15TH. THIS MAY BE ADJUSTED OVER THE NEXT SEVERAL DAYS. THE FORECASTED CRESTS WILL HAVE A SIMILAR IMPACT TO THE FLOODING IN APRIL OF 2008...HOWEVER ADDITIONAL RAINFALL ACCUMULATIONS TO OUR NORTH MAY CAUSE THE FLOODING TO EXCEED THAT OF 2008. FORECAST CREST VALUES AND DATES CAN BE OBTAINED ON THE FRONT PAGE OF OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. PLEASE STAY TUNED TO LATER FORECASTS FOR UPDATED INFORMATION ON THE FLOOD SITUATION. MP && .PRELIMINARY POINT TEMPS/POPS... JACKSON 85 68 85 69 / 13 14 20 41 MERIDIAN 85 65 85 67 / 3 12 14 32 VICKSBURG 85 68 85 69 / 14 14 27 52 HATTIESBURG 85 69 85 69 / 4 4 13 21 NATCHEZ 84 69 85 70 / 14 14 14 31 GREENVILLE 85 68 84 67 / 14 15 45 66 GREENWOOD 86 68 83 69 / 14 14 33 59 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 7/03
Hazardous weather outlook, Apr 24, 5:50 AM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 550 AM CDT SUN APR 24 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>049-053- 251100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-CLAIBORNE- 550 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERAL ROUNDS OF SEVERE WEATHER WITH PERIODS OF HEAVY RAINFALL ARE EXPECTED ACROSS THE REGION BEGINNING MONDAY NIGHT AND CONTINUING THROUGH WEDNESDAY. THE INITIAL TIME PERIOD OF IMPACT LOOKS TO BE MONDAY NIGHT AND TUESDAY MORNING. ANOTHER ROUND OF SEVERE WEATHER WILL IMPACT THE REGION TUESDAY NIGHT AND WEDNESDAY. AT THIS POINT...TUESDAY NIGHT AND WEDNESDAY APPEAR TO HAVE THE MOST SIGNIFICANT SEVERE WEATHER RISK. DAMAGING WINDS...LARGE HAIL AND TORNADOES ARE EXPECTED. WIND SPEEDS FROM 15 TO 25 MPH CAN BE EXPECTED ACROSS THE AREA MONDAY THROUGH WEDNESDAY WITH WIND SPEEDS POSSIBLY AS HIGH AS 20 TO 30 MPH ACROSS THE DELTA REGION. THE PRESSURE GRADIENT ACROSS THE REGION WILL TIGHTEN AS LOWS TRACK NEAR THE AREA...RESULTING IN WINDY CONDITIONS ACROSS THE ARKLAMISS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED BETWEEN MONDAY NIGHT AND WEDNESDAY. MSZ050>052-054>066-072>074-251030- SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 550 AM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT THE REGION ON WEDNESDAY AS A COLD FRONT SWEEPS ACROSS THE REGION. DAMAGING WINDS...LARGE HAIL AND TORNADOES WILL BE POSSIBLE. WIND SPEEDS FROM 15 TO 25 MPH WILL DEVELOP ACROSS THE AREA MONDAY THROUGH WEDNESDAY. THE PRESSURE GRADIENT ACROSS THE REGION WILL TIGHTEN AS LOWS TRACK NEAR THE AREA...RESULTING IN WINDY CONDITIONS ACROSS THE ARKLAMISS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS EXPECTED WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:41 AM CDT | River Flood Warning | JAN | Hinds, Warren | 10 days |
Nearby
River Flood Warnings in Mississippi, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.